# SDR UPS05445180

- Difficulty date: July 26, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 65B0183658
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR LATCH TORQUE BOX CUTOUT LWR BEAM CRACKED AND ATT 'T' BRACKET DEFORMED, CRACK LENGTH 5/16".  SUPPORT BEAM AND BRACKET REPLACED AS PER SRM 51-10-01 PG 9.
